UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Affiliated with RCfalse
Status已發表Published
THE SMALLEST EIGENVALUE of LARGE HANKEL MATRICES ASSOCIATED with A SINGULARLY PERTURBED GAUSSIAN WEIGHT
Wang, Dan1; Zhu, Mengkun2,3; Chen, Yang3
2022-01
Source PublicationProceedings of the American Mathematical Society
ISSN0002-9939
Volume150Issue:1Pages:153-160
Abstract

An asymptotic expression for the polynomials P(z), z ∈/ (−∞, ∞), orthonormal with respect to a singularly perturbed Gaussian weight, exp(−z− t/z), z ∈ (−∞, ∞), t > 0, is established. Based on this, the asymptotic behavior of the smallest eigenvalue of the Hankel matrix generated by the weight is described.

KeywordAsymptotics Hankel Matrices Orthogonal Polynomials Smallest Eigenvalue
DOI10.1090/proc/15757
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000748884100015
Scopus ID2-s2.0-85122030212
Fulltext Access
Citation statistics
Cited Times [WOS]:0   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorZhu, Mengkun
Affiliation1.Department of Applied Mathematics, School of Computer Science and Artificial Intelligence, Changzhou University, 213164, China
2.School of Mathematics and Statistics, Qilu University of Technology (Shandong Academy of Sciences, Jinan, 250353, China
3.Department of Mathematics, Faculty of Science and Technology, University of Macau, Taipa, Avenida da Universidade, Macao
Corresponding Author AffilicationFaculty of Science and Technology
Recommended Citation
GB/T 7714
Wang, Dan,Zhu, Mengkun,Chen, Yang. THE SMALLEST EIGENVALUE of LARGE HANKEL MATRICES ASSOCIATED with A SINGULARLY PERTURBED GAUSSIAN WEIGHT[J]. Proceedings of the American Mathematical Society,2022,150(1):153-160.
APA Wang, Dan,Zhu, Mengkun,&Chen, Yang.(2022).THE SMALLEST EIGENVALUE of LARGE HANKEL MATRICES ASSOCIATED with A SINGULARLY PERTURBED GAUSSIAN WEIGHT.Proceedings of the American Mathematical Society,150(1),153-160.
MLA Wang, Dan,et al."THE SMALLEST EIGENVALUE of LARGE HANKEL MATRICES ASSOCIATED with A SINGULARLY PERTURBED GAUSSIAN WEIGHT".Proceedings of the American Mathematical Society 150.1(2022):153-160.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Dan]'s Articles
[Zhu, Mengkun]'s Articles
[Chen, Yang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Dan]'s Articles
[Zhu, Mengkun]'s Articles
[Chen, Yang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Dan]'s Articles
[Zhu, Mengkun]'s Articles
[Chen, Yang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.